期刊文献+

高阶Cauchy中值定理的逆命题及其渐近性

On Inverse Problem of Higher Order Cauchy's Mean Value Theorem and It's Approachability
下载PDF
导出
摘要 通过对Cauchy中值定理的逆命题及其渐近性进行了进一步的研究,得到了Cauchy中值定理的高阶形式的逆定理及其渐近性。 The Cauchy's mean value theorem was studies in this paper,and some results of the inverse problem and approachability of higher order Cauchy's mean value theorem are obtained.
作者 游学民
机构地区 襄樊学院数学系
出处 《长春师范学院学报(自然科学版)》 2005年第2期1-3,共3页 Journal of Changchun Teachers College
基金 襄樊学院科研基金 项目编号2004YA005号
关键词 高阶Canchy中值定理 逆定理 渐近性 Higher Order Cauchy's Mean Value Theorem Approachability Inverse Theorem
  • 相关文献

参考文献2

二级参考文献3

共引文献13

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部